Multiplicité des trajectoires fermées de systèmes hamiltoniens connexes
Annales de l'I.H.P. Analyse non linéaire, Volume 4 (1987) no. 4, p. 307-335
@article{AIHPC_1987__4_4_307_0,
     author = {Ekeland, Ivar and Lassoued, L.},
     title = {Multiplicit\'e des trajectoires ferm\'ees de syst\`emes hamiltoniens connexes},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {4},
     number = {4},
     year = {1987},
     pages = {307-335},
     zbl = {0633.58034},
     mrnumber = {917740},
     language = {fr},
     url = {http://www.numdam.org/item/AIHPC_1987__4_4_307_0}
}
Ekeland, I.; Lassoued, L. Multiplicité des trajectoires fermées de systèmes hamiltoniens connexes. Annales de l'I.H.P. Analyse non linéaire, Volume 4 (1987) no. 4, pp. 307-335. http://www.numdam.org/item/AIHPC_1987__4_4_307_0/

[1] H. Seifert, Periodiche Bewegungen mekanischer Systemen, Math. Zeit., vol. 51, 1948, p. 197-216. | MR 25693 | Zbl 0030.22103

[2] A. Weinstein, Periodic orbits for convex Hamiltonian systems, Ann. of Math., vol. 108, 1078, p. 507-518. | MR 512430 | Zbl 0403.58001

[3] F. Clarke, Periodic solutions to Hamiltonian inclusions, J. Diff. Equ., vol. 40, 1981, p. 1-6. | MR 614215 | Zbl 0461.34030

[4] P.H. Rabinowitz, Periodic solutions of Hamiltonian systems, Comm. Pure. Appl. Math., vol. 31, 1978, p. 36-68. | MR 467823 | Zbl 0358.70014

[5] I. Ekeland, Une théorie de Morse pour les systèmes hamiltoniens convexes, Annales I.H.P., Analyse non linéaire, vol. 1, 1984, p. 19-78. | Numdam | MR 738494 | Zbl 0537.58018

[6] A. Weinstein, Normal modes for non linear Hamiltonian systems, Inv. Math., vol. 20, 1973, p. 47-57. | MR 328222 | Zbl 0264.70020

[7] I. Ekeland et J.M. Lasry, On the number of periodic trajectories for a Hamiltonian flow on a convex energy surface, Ann. Math., vol. 12, 1980, p. 283-319. | MR 592293 | Zbl 0449.70014

[8] H. Berestycki, J.M. Lasry, B. Ruf et G. Mancini, Existence of multiple periodic orbits on star-shaped Hamiltonians surfaces, Comm. Pure. Appl. Math., vol. 38, 1985, p. 252-290. | MR 784474 | Zbl 0569.58027

[9] I. Ekeland, An index theory for periodic solutions of convex Hamiltonian systems, Nonlinear functional analysis and its applications, F. Browder ed., Proceedings of Symposia in Pure Math., 45, 1986, p. 395-423. | MR 843575 | Zbl 0596.34023

[10] V. Yakubovich et V. Starzhinsky, Linear Differential Equations with Periodic Coefficients, Halsdedt Press, Wiley, 1980.

[11] C. Viterbo, Indice des points critiques obtenus par minimaux (à paraître).

[12] I. Ekeland et L. Lassoued, Un flot hamiltonien a au moins deux trajectoires fermées sur toute surface d'énergie convexe et bornée, C.R. Acad. Sc., t. 301, série I, 1985, p. 162-164 | MR 801952 | Zbl 0588.58013

[13] P.H. Rabinowitz, Periodic solutions of a Hamiltonian system on a prescribed energy surface, J. Diff. Eq., vol. 33, 1979, p. 336-352. | MR 543703 | Zbl 0424.34043

[14] Glück-Ziller, Exixtence of periodic motions of conservative systems, Seminar on minimal submanifolds, Princeton University Press, 1983. | MR 795229 | Zbl 0546.58040

[15] Hayashi, Periodic solutions of classical Hamiltonian systems, Tokyo J. Math., vol. 6, 1983. | MR 732099 | Zbl 0498.58010

[16] V. Benci, Closed geodesics for the Jacobi metric and periodic solutions of prescribed energy of natural Hamiltonian systems, Ann. Inst. H. Poincaré, Analyse non linéaire, 1, 1984, p. 401-411. | Numdam | MR 779876 | Zbl 0588.35007

[17] A. Szulkin, Communication personnelle, décembre 1985.